# SDR SWAA990329

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571761
- Condition: Smoking
- Location: Lt Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, L1 WINDOW HEAT CAUSED SMOKE FROM SEALANT COMPOUND AROUND WINDOW.  AIRCRAFT DIVERTED TO DAL.  REMOVED AND REPLACED WINDOW PER MM, LEAK AND OPS CHECK OK.
